HAVE SEVERE PAIN & SEIZURES I AM SCARED WHAT SHOULD i DO PLZ HELP!!!
There are strict guidelines to make sure opiod compounds are the same even though they are from different companies. Ingredients however can be a bit different depending on what the manufacturer used in the INACTIVE fillers and binders. ( the "other " stuff to hold the medication together, ect). In my experience different brands do not work equally! I have taken narcotic pain medication for migraines, fibromyalgia, degenerative disc disease, for several years. The pharmacy and dr 's will tell you they are the same, however different ones work differently for different people. I would stick with the brand that works better for you. *Question,* is the new medicine causing the seisures? If so, I would speak to your physician immediately and explain the problem and see if they won't take back the medication and write a new prescription. Best of luck and hopefully it work's out for the best.
Seizures are a severe side effect of it. For them you need to see a dr immediately and not take anymore of the med. I agree that different brands can absorb and work differently. You may actually be absorbing more of the med with the new pills and that is why you're having the side effect now.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2009 • 1 answer
Posted 20 Nov 2010 • 1 answer
Posted 15 Jan 2011 • 3 answers
Is the Watson 932(10/325)Oxy's instant or extended release? Cause it seems like the euphoria effect?
Posted 8 Apr 2011 • 1 answer
Posted 11 May 2013 • 3 answers